# SDR SWIA2019100446414

- Difficulty date: September 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FRAME AT FS605.00 BETWEEN STRG 22-27 LH NUMEROUS CORRODED AREAS (C-CHECK) RO: 10/01/2019 BLENDED CORROSION ON THE FS605 FRAME STR22-27L. REMOVED AND REPLACED THE FS605 FRAME IAW SRM. LEAK CHECKS GOOD.
